# SDR WX0A2014071872031

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD 83
- Aircraft serial: 49764
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHTS INOPERATIVE ON BOTH RT & LT SIDE.  R & R BATTERY POWER SUPPLY IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
